# SDR FDEA201009013235

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651753065
- Condition: Gouged
- Location: Bs 1203 S20-22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXISTING DOUBLER EXTERIOR FUSELAGE BS 1203 BETWEEN STR 20R - 22R.  REMOVED EXISTING DOUBLER REPAIR IAW SRM 51-30-2 AND FABRICATED NEW DOUBLER REPAIR FROM 2024T3 .050 DIM: 11 3/4" X 7 3/4" IAW SRM 53-30-3 FIG 26. INSTALLED DOUBLER REPAIR IAW SRM 51-30-2.
